Skip to Main content Skip to Navigation

hal-00019703v1  Journal articles
Michela Varagnolo. Quiver Varieties and Yangians
Letters in Mathematical Physics, Springer Verlag, 2000, 53, pp.273-283
hal-00019713v1  Journal articles
E. Vasserot. On the action of the dual group on the cohomology of perverse sheaves on the affine grassmannian
Compositio Mathematica, Foundation Compositio Mathematica, 2002, 131, pp.51-60
hal-00675594v1  Journal articles
Eric CancèsSalma LahbabiMathieu Lewin. Mean-field models for disordered crystals
Journal de Mathématiques Pures et Appliquées, Elsevier, 2013, 100 (2), pp.241-274
hal-00192156v1  Journal articles
Zied AmmariFrancis Nier. Mean field limit for bosons and infinite dimensional phase-space analysis
Annales Henri Poincaré, Springer Verlag, 2008, Volume 9 (Number 8), pp.1503-1574. ⟨10.1007/s00023-008-0393-5⟩
hal-02326423v1  Journal articles
Frank MerleHatem Zaag. Stabilité du profil à l'explosion pour les équations du type $u\sb t=\Delta u+\vert u\vert \sp {p-1}u$.
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996
hal-03690102v1  Journal articles
Christian DaveauAbdessatar KhelifiSoumaya Oueslati. Small pertubations of an interface for Stokes system
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2019, 100 (2), pp.e201800175. ⟨10.1002/zamm.201800175⟩
hal-03300154v1  Journal articles
Thomas Duyckaerts. A geometric condition for the uniform stability of linear magnetoelasticity
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2021, 27, pp.82. ⟨10.1051/cocv/2021064⟩
tel-00796874v1  Theses
Sébastien Godillon. Construction of rational maps with prescribed dynamics
Dynamical Systems [math.DS]. Université de Cergy Pontoise, 2010. English
hal-03060432v1  Journal articles
Journal of topology, Oxford University Press, 2020
hal-01675487v2  Book sections
François FillastreAndrea Seppi. Spherical, hyperbolic and other projective geometries: convexity, duality, transitions
Eighteen essays on non-Euclidean geometry (Vincent Albenge and Athanase Papadopoulos ed.). European Mathematical Society Publishing House., 2019
tel-03152122v1  Theses
Anna Melnykova. Statistical and numerical analysis of jump and diffusion models in biology
Probability [math.PR]. Cergy Paris Université, 2020. English
hal-00150789v1  Journal articles
Christian DaveauBernard BandelierJacques LaminieS. M. MefireFrancoise Rioux-Damidau. Three-Dimensional Magnetostatic Problem
International Journal for Numerical Methods in Engineering, Wiley, 1999, 46, pp.117-130
hal-00150893v1  Journal articles
Bernard BandelierChristian DaveauFrancoise Rioux-Damidau. Several Mixed Finite Element Techniques for Magnetostatics
IEEE Transactions on Magnetics, Institute of Electrical and Electronics Engineers, 1999, 35, pp.1175-1178
hal-00082374v1  Journal articles
Vladimir Georgescu. On the Spectral Analysis of Quantum Field Hamiltonians
Journal of Functional Analysis, Elsevier, 2007, 245 (1), pp.89-143
hal-00201880v2  Journal articles
François Fillastre. Polyhedral hyperbolic metrics on surfaces+Erratum
Geometriae Dedicata, Springer Verlag, 2008, 134, pp.177--196. ⟨10.1007/s10711-008-9252-2⟩
hal-02071496v1  Journal articles
Pierre-Damien ThizyEmmanuel Hebey. Klein-Gordon-Maxwell-Proca type systems in the electro-magneto-static case
Journal of Partial Differential Equations, Global Science Press, 2018, 31 (2), pp.119-158. ⟨10.4208/jpde.v31.n2.2⟩
hal-02434789v1  Journal articles
Felipe LinaresMahendra PantheeTristan RobertNikolay Tzvetkov. On the periodic Zakharov-Kuznetsov equation
Discrete & Continuous Dynamical Systems - A, 2019, 39 (6), pp.3521-3533. ⟨10.3934/dcds.2019145⟩
tel-02284054v1  Theses
Imen Balloumi. Asymptotic expansion for Stokes prturbed problems - Évaluation of singular integrals in Electromagnetism.
Algebraic Geometry [math.AG]. Université de Cergy Pontoise; Université de Carthage (Tunisie), 2018. English. ⟨NNT : 2018CERG0958⟩
hal-02979433v1  Journal articles
Nikolay TzvetkovLaurent ThomannNicolas Burq. Long time dynamics for the one dimensional non linear Schrodinger equation
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2013, 6, pp.2137-2198. ⟨10.5802/aif.2825⟩
hal-02979458v1  Journal articles
Teodor Banica. The defect of generalized Fourier matrices
Linear Algebra and its Applications, Elsevier, 2013, 9, pp.3667-3688. ⟨10.1016/j.laa.2013.01.011⟩
hal-02980102v1  Journal articles
Francoise Demengel. Lipschitz interior regularity for the viscosity and weak solutions of the Pseudo p-Laplacian Equation
Advances in Differential Equations, Khayyam Publishing, 2016, 3/4, pp.373-400